# SDR SWAA2017060814225

- Difficulty date: May 16, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LOWER SURFACE OF LEADING EDGE NOSE SKIN AT ACTUATOR CRACKED.  REPAIRED SKIN IAW SRM.
